| Catalog Number |
MF-2.5-18-135-15 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During the trans-catheter arterial chemoembolization (tace), the connection of the micro catheter was found detached.It was replaced with a new device to finish the procedure.The user who operated the procedure had met the same problem when using the micro catheter.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.